Jump to content

Photo

Adding A Toner To The Regimen, And Fading Scars


2 replies to this topic

#1 UsefulToast

UsefulToast

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 16-March 14

Posted 16 March 2014 - 03:40 PM

Hey guys first post here, but ive read a fair bit so cheers for all the help you guys give.

Ive been doing the regimen for probably just over 2 months now, and im pretty happy with how its going. Imo I had pretty bad acne but thats mostly cleared up now except for a few that come up occasionally but I have some really bad scaring (which I didnt even realize I had). Does it ever fully go away? I must admit I cant see that happening at the moment but ive read it can take around 6 months for the scars to fade.

So really at the moment im just trying to fade thescars as much as possible without causing any acne.

My current regimen is all acne.org products: Cleanser, BP, in the morning moisturizer (with jojoba oil) and in the night AHA mixed with Moisturizer and Jojoba oil (every few nights I do full AHA though)

Now ive got this Biore triple action toner from my old regimen, which was pretty good and ive read good things about it. I want to add it into my current regimen but not sure if im just overdoing and even where I should add it in (after moisturizer? Before BP? I have no idea) and how often too.

Id also love to hear some other good methods you guys have that would fit my regimen, preferably to do with scaring but happy to listen to anything :)

Cheers again guys

#2 Lilly75

Lilly75

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,397
    Likes: 440
About Me
  • Gender:Female
  • Location:Australia
  • Joined: 01-April 12

Achievements

     

Posted 16 March 2014 - 03:55 PM

That's the toner that has salicylic acid in it right? I used a 'triple action' biore toner a couple of years ago and from memory it has SA. I wouldn't add in a toner, especially if it had SA in it has you're already using BP which can dry out your skin a lot and adding SA could just make that worse as it can lead to dry skin too.

 

Do you use an SPF? That's the one thing that I would recommend as both BP and AHA increase your skin's sensitivity to the sun - and using an SPF can help existing red marks from getting worse too. (An SPF won't fade them - just stop them from getting worse). 



#3 Brandy

Brandy

    Senior Member

  • Regimen Assistance
  • Posts & Likes
    Posts: 20,137
    Likes: 218
About Me
  • Gender:Not Telling
  • Joined: 27-February 05

Achievements

     

Posted 16 March 2014 - 07:46 PM

http://www.acne.org/faq.html#toner

and

http://www.acne.org/...l#salicylicacid

and

http://www.acne.org/scars.php

and

http://www.acne.org/faq.html#redmarks

and

http://www.acne.org/...perpigmentation






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users